No products in the basket.
£3.99 Inc. VAT
Targeted Pain Relief.
See details below, always read the label
Suitable for: Adults, the elderly and children & adolescents between 12 and 18 years
Active ingredients: Ibuprofen
YOU MUST READ THE PATIENT INFORMATION LEAFLET BEFORE PURCHASING
PATIENT INFORMATION LEAFLET
There are no reviews yet.
Your review *
Save my name, email, and website in this browser for the next time I comment.
Capsules & Tablets
Co-Codamol Effervecent 8/500mg – 32 Tablets
Nurofen Plus – 32 Tablets
Paracetamol 500mg – 32 Tablets
Voltarol 12 Hour Pain Relief -100g Gel
Solpadeine Max – 30 Tablets
Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble – 24 Tablets
Migraleve Complete Migraine Relief – 16 Pink 8 Yellow Tablets
Username or email address *
Lost your password?
Email address *